# SDR RAIA201607140001

- Difficulty date: July 14, 2016
- Submitted: July 18, 2016
- Operation: Air carrier
- Aircraft: N11155
- Make and model: Emb EMB-145XR
- Aircraft serial: 145782
- Aircraft time: 34,251 hours, 20,289 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Panel
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR LEVER DISAGREE MSG AFTER TAKEOFF, GEAR REMAINED DOWN, NLG DOOR STAYED OPEN.  R & R THE LANDING GEAR CONTROL PANEL REF AMM 32-32-02.  PERFORMED GEAR SWINGS REF AMM 32-30-00.  OPS CHECK GOOD NO DEFECTS NOTED AT THIS TIME.
